MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number 10215RD-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.End-user was sitting on the device when the front wheel of the rollator gave out.End-user fell.He fell and hit his head on a concrete post.Return order requested for device to facilitate evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10090279
Report Number2438477-2018-00064
Device Sequence Number2626021
Product Code ITJ
UDI-Device Identifier00822383100654
UDI-Public822383100654
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2020
Report Date (Section F) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2020
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight159
Date Report Sent to FDA05/26/2020